Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach bloat, diarrhea. Taking vitamin B tablets. Treatment?

I ve been having a stomach bloat and diarrea for about 3 days now. I think the cause might be that I took vitamin B tablets the days before. It really hurts and I ve tried everything to get rid of it. Drinking hot water, taking Gaviscon medicine tablets. I don t have an appetite , I can t eat enough and I don t have enough energy to do anything.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us

Stomach bloat and diarrhea are common side effects of taking vitamin B tablets.
In fact, if you follow a proper balanced diet, like plenty of green leafy veggies and meats, then your levels are sufficient, not too much or too little. The risk of vitamin B overdosing, is in taking supplements and pills to get your nutrient intake. While supplements are beneficial, care and caution must be exercised, to make sure you don't OVERDO it.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor